# SDR ERAA097088

- Difficulty date: May 14, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bell 412
- Aircraft time: 14,347 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252464430N
- Part serial: BR52648
- Condition: Malfunctioned
- Location: Engine
- Part time: 6,302 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START WOULD ACELERATE TO 62 TO 65 THEN ADVANCING THROTTLE WOULD STILL BLEED OFF.  OVERHAULED IAW HONEYWELL OHM FORM 15-6026.
